Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 113, NWS Lubbock, TX

June 1, 2009Crosby County, Dickens County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 1, 2009, 10:35 PM CDT for Crosby County, Dickens County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2009, 10:35 PM CDT (03:35 UTC)
Expired
Jun 1, 2009, 11:15 PM CDT
In force
40 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Crosby County, TX, Dickens County, TX

The radar

The Lubbock radar (KLBB), 61 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
2600 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLUB 020335
SVRLUB
TXC107-125-020415-
/O.NEW.KLUB.SV.W.0113.090602T0335Z-090602T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1035 PM CDT MON JUN 1 2009

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DICKENS COUNTY IN NORTHWEST TEXAS.
  NORTHEASTERN CROSBY COUNTY IN NORTHWEST TEXAS.

* UNTIL 1115 PM CDT

* AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CROSBYTON...AND MOVING EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MCADOO AND      
  RURAL AREAS OF EASTERN CROSBY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

&&

LAT...LON 3363 10132 3381 10134 3384 10103 3384 10096
      3352 10095
TIME...MOT...LOC 0335Z 263DEG 22KT 3368 10122

$$
1 follow-up statement
000 
WWUS54 KLUB 020350
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1050 PM CDT MON JUN 1 2009

TXC107-125-020415-
/O.CON.KLUB.SV.W.0113.000000T0000Z-090602T0415Z/
DICKENS TX-CROSBY TX-
1050 PM CDT MON JUN 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN CROSBY AND NORTHWESTERN DICKENS COUNTIES...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF MCADOO...OR ABOUT 7 MILES NORTHEAST OF
CROSBYTON...MOVING EAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MCADOO.

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

LAT...LON 3364 10124 3383 10121 3384 10107 3384 10096
      3358 10096
TIME...MOT...LOC 0350Z 263DEG 22KT 3369 10111

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:42 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jun 1, 6:42 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
642 PM CDT MON JUN 1 2009

.AVIATION...
TSTM CHANCES ARE THE MAIN FOCUS FOR THE AVIATION FCST FOR THE NEXT
24 HOURS. THIS EVENING...STORMS ARE LIKELY TO IMPACT THE CDS AREA
WHILE THE THREAT TO LUBBOCK IS MORE UNCERTAIN. WILL LEAVE A CB
MENTION IN THE KLBB TAF FOR NOW AS CONFIDENCE IS BELOW 50 PERCENT.
THERE IS A SMALL POTENTIAL FOR SOME LOW CLOUDS /MVFR CEILINGS
DEVELOPING ACROSS THE ROLLING PLAINS AND EXPANDING BACK INTO THE
LUBBOCK AREA LATE TONIGHT AND EARLY TUE MORNING...BUT KEPT THE
COVERAGE SCATTERED FOR NOW. SOUTHEAST WINDS EXPECTED UNTIL MIDDAY
TUE WHEN A COLD FRONT WILL MOVE THROUGH FROM NORTH TO SOUTH. TSTM
CHANCES WILL ALSO BE ON THE INCREASE TUE AFTN...ESPECIALLY IN THE
KCDS AREA.

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT MON JUN 1 2009/

SHORT TERM...
THUNDERSTORMS BREAKING OUT SOMEWHAT STRENUOUSLY ACROSS EXTREME
SOUTHERN TEXAS PANHANDLE AND NORTHWESTERN SOUTH PLAINS IN THE
VICINITY OF THE DRY-LINE AND IN ADVANCE OF MID AND UPPER LEVEL WIND
MAXIMUM ROTATING IN FROM NEW MEXICO LOW. ALL OF THIS REASONABLY WELL
EXPECTED BASED ON THE LATEST WRF/NAM AND RUC MODEL RUNS...THOUGH
UPDATES HAVE EDGED AREA OF STORMS FURTHER WEST AS WE ARE NOW SEEING
FROM OUR VARIOUS VIEWS. PREVIOUS UPDATED WORDING TOWARDS MORE OF A
SEVERE WEATHER THREAT IN THE HAZARDOUS WEATHER OUTLOOK HAS BEEN
FURTHER EXTENDED INTO HEIGHTENED WORDING IN THE GRIDS. AS MENTIONED
EARLIER...THREATS TONIGHT ARE WITH HIGH BASED STORMS PER INVERTED V
SOUNDINGS SUGGESTING HIGH WIND POTENTIAL...AT LEAST LOW END SHEAR AND
CAPES SUPPORTING LARGE HAIL...AND ADDITION OF HIGHER MOISTURE LEVELS
LATER TONIGHT THAT MAY SUPPORT LOCALIZED HEAVY RAIN OVER ROLLING
PLAINS. STORMS SHOULD EASE TO THE EAST-NORTHEAST THIS EVENING...
EDGING MORE TO THE EAST OR SOUTHEAST OVERNIGHT. AS STORMS
DIMINISH...OUTFLOWS MAY ENHANCE A LOW CLOUD DECK DEVELOPING ON THE
CAP-ROCK LATER TONIGHT.

TUESDAY OFFERS A BIT MORE SHEAR AND A FRONTAL BOUNDARY SAGGING
SOUTHWARD LATE IN THE DAY. AREA MAY BE LARGELY OUTFLOWED-OUT AND
COOL IN THE MORNING...BUT SHOULD BE ABLE TO RECOVER LATER IN THE DAY
FOR AN INCREASED RISK FOR STRONG OR SEVERE STORMS. LATE NIGHT
OUTFLOW AND UPSLOPE COMPONENTS WILL MAKE FOR A DICEY TEMPERATURE
FORECAST. RMCQUEEN

LONG TERM...
THUNDERSTORMS WILL BE ONGOING TUESDAY EVENING AS A COLD FRONT PLOWS
SOUTHWARD THROUGH THE SOUTH PLAINS. THE BEST CHANCES WILL BE ACROSS
THE EASTERN ZONES WHERE BETTER MOISTURE WILL INTERACT WITH AN
INCREASING SOUTHERLY LLJ. HOWEVER...JUST ABOUT ANY LOCATION COULD
SEE A STORM...AND MODERATE TO STRONG INSTABILITY COUPLED WITH
SUFFICIENT WIND SHEAR WILL SUPPORT A CONTINUING SEVERE THREAT INTO
THE EVENING HOURS. THERE WILL ALSO BE A POSSIBILITY OF SOME LOCALLY
HEAVY RAINS...ESPECIALLY ACROSS THE ROLLING PLAINS.

RAIN CHANCES WILL DIMINISH EARLY WEDNESDAY AS THE COLD FRONT SLIPS
SOUTHWARD AND IT APPEARS CHANCES WILL REMAIN LOW THROUGH MUCH OR ALL
OF THE EXTENDED. THE UPPER LOW CURRENTLY WELL OFF THE CA COAST WILL
EDGE SLOWLY EASTWARD THROUGH THE REMAINDER OF THE WEEK...EDGING
ASHORE SOMEWHERE TOWARD FRIDAY. IN ADVANCE OF THE UPPER LOW...AN
UPPER RIDGE WILL AMPLIFY AND SLIDE EASTWARD ACROSS WEST TEXAS.
INITIALLY...THIS WILL PUT THE REGION IN NORTHWEST FLOW WEDNESDAY.
THERE IS SMALL CONCERN THAT CONVECTION INITIATING ACROSS THE HIGHER
TERRAIN OF NM COULD SNEAK INTO THE NW ZONES LATE WEDNESDAY...BUT
CURRENT MODEL SOUNDINGS DO NOT LOOK FAVORABLE TO STORM MAINTENANCE
INTO WEST TEXAS. RAIN CHANCE WILL FURTHER BE SQUASHED AS THE UPPER
RIDGE BUILDS OVER AND TEMPERATURES CLIMB. THIS UPPER RIDGE SHOULD
THEN BREAKDOWN OVER THE WEEKEND...WITH SOUTHWEST FLOW ALOFT
RETURNING TO THE REGION AS THE UPPER LOW NEAR CA FRIDAY OPENS AND
LIFTS NORTHEAST. HOWEVER...IT APPEARS THE SURFACE FLOW WILL REMAIN
FAIRLY VEERED OVER THE WEEKEND...WITH DEEPER MOISTURE GENERALLY
SHUNTED TO THE EASTERN ZONES OR INTO NORTH TEXAS DURING THE
AFTERNOON HOURS. AS THE DISTURBANCE WORKS BY TO THE NORTH A WEAK
COLD FRONT COULD MOVE INTO THE SOUTH PLAINS NEXT MONDAY OR TUESDAY.

TEMPERATURES WILL BE BELOW AVERAGE IN THE WAKE OF THE COLD FRONT
WEDNESDAY...BUT WILL QUICKLY JUMP WELL ABOVE NORMAL BY FRIDAY WITH
HOT CONDITIONS THROUGH THE WEEKEND...AND PERHAPS INTO EARLY NEXT
WEEK...DEPENDING ON WHETHER OR NOT A COLD FRONT SLIPS IN FROM THE
NORTH. 850 MB TEMPERATURES AROUND 30C FROM FRIDAY-SUNDAY SUGGEST
HIGHS WELL INTO THE 90S...WITH SOME LOWER TRIPLE DIGITS NOT OUT OF
THE REALM OF POSSIBILITY.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33
Hazardous weather outlook, Jun 1, 11:37 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1137 AM CDT MON JUN 1 2009

TXZ021>044-021645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1137 AM CDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON ALONG THE DRYLINE NEAR THE NEW MEXICO BORDER FROM THE
SOUTHWEST PANHANDLE INTO THE NORTHWESTERN SOUTH PLAINS. THE STORMS WILL
ENCOUNTER INCREASED MOISTURE AND INSTABILITY AS THEY WORK EAST
LATE IN THE AFTERNOON INTO EARLY EVENING. WHILE WIND FIELDS ALOFT
REMAIN MODESTLY STRONG...THE COMBINATION OF INCREASED INSTABILITY
AND A STRENGTHENING LOW LEVEL JET WILL HELP MAINTAIN THUNDERSTORMS
AS THEY FORM INTO CLUSTERS AND EVENTUALLY A SQUALL LINE AND
MOVE INTO THE LOW ROLLING PLAINS. ISOLATED SEVERE THUNDERSTORMS
PRODUCING DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE ACROSS
THE SOUTH PLAINS AND SOUTHERN PANHANDLE DURING THE AFTERNOON WITH
STORMS BECOMING MORE NUMEROUS AS THEY MOVE INTO THE ROLLING PLAINS
DURING THE EVENING. IN ADDITION TO THESE THREATS...LOCALLY HEAVY
RAINFALL IS POSSIBLE ACROSS THE SOUTHEAST PANHANDLE AND NORTHERN
ROLLING PLAINS AS THE LINE OF STORMS SLOWLY MOVES EAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL APPROACH THE AREA ON TUESDAY. AHEAD OF THE
FRONT...THUNDERSTORMS ARE EXPECTED TO DEVELOP IN A VERY MOIST AND
UNSTABLE ENVIRONMENT ALONG AND EAST OF A DRYLINE EXTENDING ACROSS
THE WESTERN SOUTH PLAINS. SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ALONG THE
CAPROCK INTO THE ROLLING PLAINS. EXPANSION OF THUNDERSTORMS
WESTWARD ALONG THE COLD FRONT ARE ALSO EXPECTED DURING THE EVENING
TUESDAY WITH THE THREAT OF SEVER WEATHER EXTENDING INTO THE
OVERNIGHT HOURS AS THE FRONT MOVES SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING AND
AGAIN ON TUESDAY.

In the hours before

Local storm report, Jun 1, 9:41 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
941 PM CDT MON JUN 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     2 NNE CHILDRESS         34.45N 100.23W
06/01/2009  M58 MPH          CHILDRESS          TX   MESONET

&&

EVENT NUMBER 00493

FB
Special weather statement, Jun 1, 9:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
947 PM CDT MON JUN 1 2009

TXZ030-036-020315-
FLOYD TX-CROSBY TX-
947 PM CDT MON JUN 1 2009

...STRONG THUNDERSTORM ACROSS CROSBY AND FLOYD COUNTIES...

AT 943 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM EAST OF FLOYDADA TO NEAR
CONE...MOVING EAST AT 15 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

LAT...LON 3380 10104 3379 10105 3377 10141 3399 10152
      3411 10119
TIME...MOT...LOC 0245Z 273DEG 11KT 3387 10135
Local storm report, Jun 1, 10:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1016 PM CDT MON JUN 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             RALLS                   33.68N 101.38W
06/01/2009  E1.00 INCH       CROSBY             TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER 00494

FB
Local storm report, Jun 1, 10:22 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1022 PM CDT MON JUN 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             GROW                    33.81N 100.30W
06/01/2009  E0.88 INCH       KING               TX   FIRE DEPT/RESCUE

            REPORTED BY DICKENS FIRE DEPT.

&&

EVENT NUMBER 00495

FB
Special weather statement, Jun 1, 10:23 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1023 PM CDT MON JUN 1 2009

TXZ032-038-020400-
COTTLE TX-KING TX-
1023 PM CDT MON JUN 1 2009

...STRONG THUNDERSTORM ACROSS KING AND COTTLE COUNTIES...

AT 1018 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GROW...OR ABOUT 12 MILES NORTH OF GUTHRIE...
MOVING EAST AT 20 MPH. HAIL TO DIME SIZE IS POSSIBLE WITH THIS
STORM.

SEEK SHELTER INDOORS. STAY AWAY FROM WINDOWS.

LAT...LON 3365 10000 3370 10037 3397 10033 3394 10005
      3385 10005 3385 10001
TIME...MOT...LOC 0322Z 276DEG 16KT 3380 10025
Special weather statement, Jun 1, 10:30 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1030 PM CDT MON JUN 1 2009

TXZ029-030-020415-
FLOYD TX-HALE TX-
1030 PM CDT MON JUN 1 2009

...STRONG THUNDERSTORM ACROSS HALE AND FLOYD COUNTIES...

AT 1029 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF PETERSBURG...OR ABOUT 15
MILES WEST OF FLOYDADA...MOVING EAST AT 20 MPH.

HAIL IS EXPECTED WITH THIS STORM. MOVE INDOORS AND STAY AWAY FROM
WINDOWS.

LAT...LON 3415 10137 3385 10126 3383 10140 3384 10165
      3402 10172
TIME...MOT...LOC 0330Z 250DEG 17KT 3391 10157

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:40 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock35 min
Jun 1, 9:56 PM CDTSevere Thunderstorm WarningLUBHale, Swisher34 min
Jun 1, 10:08 PM CDTSevere Thunderstorm WarningLUBCrosby37 min
Jun 1, 10:59 PM CDTSevere Thunderstorm WarningLUBCrosby34 min
Jun 1, 11:13 PM CDTSevere Thunderstorm WarningLUBFloyd32 min
Jun 1, 11:50 PM CDTSevere Thunderstorm WarningLUBCastro, Swisher25 min
Jun 2, 12:15 AM CDTSevere Thunderstorm WarningLUBCastro, Swisher45 min
Jun 2, 2:07 PM CDTSevere Thunderstorm WarningLUBKent53 min
Jun 2, 2:11 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock64 min
Jun 2, 2:52 PM CDTSevere Thunderstorm WarningLUBKent53 min
Jun 2, 2:55 PM CDTSevere Thunderstorm WarningLUBLamb65 min
Jun 2, 2:58 PM CDTSevere Thunderstorm WarningLUBLubbock62 min
Jun 2, 3:14 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza61 min
Jun 2, 3:35 PM CDTAreal Flood AdvisoryLUBKent115 min
Jun 2, 3:38 PM CDTAreal Flood AdvisoryLUBCrosby, Lubbock112 min
Jun 2, 3:43 PM CDTSevere Thunderstorm WarningLUBKent, Stonewall49 min
Jun 2, 3:46 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Kent59 min
Jun 2, 3:57 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock63 min
Jun 2, 3:59 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb49 min
Jun 2, 4:13 PM CDTAreal Flood AdvisoryLUBLubbock2 hr
Jun 2, 4:21 PM CDTSevere Thunderstorm WarningLUBGarza, Kent54 min
Jun 2, 4:38 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley34 min
Jun 2, 4:46 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb59 min
Jun 2, 4:56 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry64 min
Jun 2, 5:09 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn52 min
Jun 2, 5:22 PM CDTAreal Flood AdvisoryLUBHockley53 min
Jun 2, 5:42 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Lamb30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.